# SDR WX0A070645

- Difficulty date: October 20, 2010
- Submitted: November 10, 2010
- Operation: Air carrier
- Aircraft: N414NV
- Make and model: Doug MD-88
- Aircraft serial: 49766
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 993655211
- Condition: Punctured
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOORBOARD 'N' PUNCTURED IN MULTIPLE PLACES STA 160 TO STA 256, LBL 15 TO RBL 21.  FABRICATED NEW FLOOR PANEL 'N' IAW MD80 SRM 53-24-0 AND 53-05.
